# SDR UIEA2025062200791

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 114,051 hours, 22,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 146T5000Y173
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TORQUE BOX PANEL AT STATION 1280 RBL 29 FOUND WITH SURFACE CORROSION.  WEB REMOVED AND REPLACED AS PER SRM 51-40-02 REV 52. NO FURTHER DEFECTS NOTED.
